... Anyone have any of these symptoms? My blood pressure is usually low, the joint pain is new, and I am probably bummed out because I cannot work with my joints like this. Thanks for any enlightening information.
Your BP may be elevated as a result of pain and worry.
Did your joints suddenly start hurting?
If so, did you have a fever or any other symptom?
Are you on any new medication? It could be a side effect.
Your pulse is quite low. Has anyone mentioned it to you before now?
You should go to your doctor.
He can do labs to check labs for inflammation like a sed rate.
If this is new, you may have a virus. Some types of flu can just make your joints ache.
You usually can tell if your feeling generally unwell .
Best wishes and I hope you feel better soon.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Oct 2013 • 1 answer
My uncle suffering from high blood pressure 140/80 and he told u that his heart beating too fast and
Posted 15 Jan 2014 • 1 answer
Is a heart rate of 127 dangerous for a chf patient with high blood pressure. My father was recently?
Posted 15 Apr 2015 • 1 answer
I take sotalol for irregular heartbeat.when the heart rate returns to normal after approx 24-30 hrs?
Posted 10 Aug 2016 • 0 answers
Posted 2 days 5 hours ago • 0 answers